It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=djchriscap]Has any body ever done this? Has anyone tappered quickly to get it over with? Like say 7 days? I'm on day 4 since I stopped Thursday and started Suboxone on Friday. Sub is making me feel a little crappy and I still have ALOT of Anxiety and some w/d through out the course of the day even with Clonidine patch. I'm thinking of weening off quicker though. Hopefully by Friday so I can stay the weekend and suffer. I keep saying to myself I gotta w/d from Sub sooner or later, mide as well be sooner. I'm just wondering if anyone has done this? Any suggestions. Thanks DJ...[/QUOTE]

Hey DJ, I was taking opiates for 3 years- I was on Sub for 7 days only and tapered off of it. You will still have w/d no matter what, but in my experience it was a about two weeks after I stopped taking Sub I felt better.

People on this board have taken it longer, but the doctor at rehab had me on a patch every 4 days and sub taper w/i 7 days. The people who were d/t from benzos were on sub longer.





All times are GMT -7. The time now is 05:57 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!